CSpace
DETERMINANT POLYNOMIAL-SEQUENCES
LI, ZM
1989-10-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:19Pages:1595-1599
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989AX92300003
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27851
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, ZM. DETERMINANT POLYNOMIAL-SEQUENCES[J]. CHINESE SCIENCE BULLETIN,1989,34(19):1595-1599.
APA LI, ZM.(1989).DETERMINANT POLYNOMIAL-SEQUENCES.CHINESE SCIENCE BULLETIN,34(19),1595-1599.
MLA LI, ZM."DETERMINANT POLYNOMIAL-SEQUENCES".CHINESE SCIENCE BULLETIN 34.19(1989):1595-1599.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, ZM]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, ZM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, ZM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.